MathSciNet Relay Station
MathSciNet bibliographic data
MR610968 (82f:12023) 12B15
Rosen, Michael An elementary proof of the local Kronecker-Weber theorem. Trans. Amer. Math. Soc. 265 (1981), no. 2, 599–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement